Thread: Hives!! Whats going on??
09-20-2004, 08:43 PM #1Associate Member
- Join Date
- Aug 2004
Hives!! Whats going on??
If anyone could help me?? i had a shot on friday and it was 1ml of deca 200 and 75mg of prop the shot was in the glute the next day i had a really hard lump there about 10cmx10cm was really sore to sit or touch. now its day 4 and the soreness has gone but it still feels hard under the skin and now its very itchy! last night i broke out in hives like a big rash where the injection was and on the other side as well were i shot about a week before that friday! I have no idea whats going on? should i stop the course?
I tried my delts yesterday my right side with the deca and the left with the prop, today my left delt is fine and my right one has a little lump were the injection was and is alot more sore then the side i did the prop on.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)